# SDR SWAA2024100744800

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 73,889 hours, 43,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ASSIST NOT WORKING. DOOR FALLS SHUT.<[01] R&R THE L1 DOOR SNUBBER THRU STEP G OF THE INSTALLATION PER AMM 52-11-51;[02] CW STEPS H FORWARD PER AMM 52-11-51
